# SDR 0602723216

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 48,579 hours, 21,589 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transducer
- Part number: 422081100
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL STABILIZER JAMB, DIVERTED TO CMH, LANDING UNEVENTFULLY.  CORRECTED BY REPLACING BOTH PITCH TRIM POSITION TRANSDUCER UNITS, PERFORMED THS MECHANICAL CONTROL ADJUSTMENT (L/P 3842667, 3842664).  REPLACED ELAC 2 (L/P 3842666).  REPLACED THS MONITORING TRANSDUCER (L/P 2596067).
